# SDR 2007FA0000909

- Difficulty date: September 11, 2007
- Submitted: October 16, 2007
- Operation: General aviation
- Aircraft: N262PA
- Make and model: Beech 400A
- Aircraft serial: RK203
- Engine: Pwa JT15D5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 45A3161521
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION.  NOSE GEAR FOLLOW UP DOOR PN 45A31615-21 ON BRACKETS, PN 45A31613-9 AND 45A31613-7 AT ATTACHING RIVET HAS CRACKS GOING FORWARD TO AFT THROUGH THE FIRST RIVET ALONG THE RIVET ROW.  RELATIVE WIND PUSHING AFT ON THE DOOR WHILE GEAR IS EXTENDED FOR TAKEOFF AND LANDING AND VIBRATION.  USING THICKER MATERIAL DURING MFG AND OR ADDING A DOUBLER.  (K)
